page:catalog cmsSingletone: homeIdentifier: show: homepage:

Vicks Action Cold and Flu Day and Night Relief 24 Tabs

Vicks Action Cold and Flu Day and Night Relief 24 Tabs

$12.99
rrp $13.99
save 7%

SKU: 463245

ADD QUANTITY


Be the first to review this product

Vicks Action Cold and Flu Day and Night Relief provides relief from 6 cold & flu symptoms 

Vicks Day tablets relieve cold & flu symptoms while the night tablets help you rest.

When you have a cold and flu, you really want to get rid of all the symptoms, not just some of them - even if it’s the most annoying ones. With Vicks Action Cold and flu, take care of both pain and cold symptoms, so you can get back into shape and to your full self. The day tablets are a non drowsy formulation for temporary relief of symptoms of cold and flu such as blocked nose, runny nose, headaches, and body aches. Also helps to reduce fever and sore throat pain.

 Vicks Action Cold & Flu Day & Night Relief helps relieve the following:

  • Blocked Nose 
  • Runny Nose 
  • Sore Throat Pain
  • Reduces Fever
  • Headache 
  • Body Aches 

Adults & children 12 years and over.

Dosage – Day: 2 DAY tablets in morning. 2 tablets in afternoon as required. *Maximum 4 tablets in 24 hours. Leave 4 to 6 hours between doses.

Dosage - Night: 2 NIGHT tablets at bedtime as required. *Maximum 2 tablets in 24 hours. Leave 4 to 6 hours between doses.

Adults: Do not take this medicine for longer than a few days at a time unless advised to do so by a doctor.

Children & Adolescents (12-17 years): Do not take longer than 48 hours at a time, unless advised by a doctor.

Caution: This product may cause sleeplessness. The night tablets may cause drowsiness. If affected do not drive a vehicle or operate machinery.

Do not take: With other products containing paracetamol, phenylephrine or antihistamines. When pregnant or breastfeeding unless advised by your doctor or pharmacist.

Ask your doctor or pharmacist before you take if: You have high blood pressure or heart problems or are taking antidepressants medication. If an overdose is taken or suspected, ring the Poisons Information centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated.

DO NOT USE IF FOIL SEAL OVER TABLET IS BROKEN

 Ingredients:

Each DAY tablet contains: Paracetamol 500g, Phenylephrine Hydrochloride 5mg  

Each NIGHT tablet contains: Paracetamol 500g, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg.

Description

Vicks Action Cold and Flu Day and Night Relief provides relief from 6 cold & flu symptoms 

Vicks Day tablets relieve cold & flu symptoms while the night tablets help you rest.

When you have a cold and flu, you really want to get rid of all the symptoms, not just some of them - even if it’s the most annoying ones. With Vicks Action Cold and flu, take care of both pain and cold symptoms, so you can get back into shape and to your full self. The day tablets are a non drowsy formulation for temporary relief of symptoms of cold and flu such as blocked nose, runny nose, headaches, and body aches. Also helps to reduce fever and sore throat pain.

 Vicks Action Cold & Flu Day & Night Relief helps relieve the following:

  • Blocked Nose 
  • Runny Nose 
  • Sore Throat Pain
  • Reduces Fever
  • Headache 
  • Body Aches 

Adults & children 12 years and over.

Dosage – Day: 2 DAY tablets in morning. 2 tablets in afternoon as required. *Maximum 4 tablets in 24 hours. Leave 4 to 6 hours between doses.

Dosage - Night: 2 NIGHT tablets at bedtime as required. *Maximum 2 tablets in 24 hours. Leave 4 to 6 hours between doses.

Adults: Do not take this medicine for longer than a few days at a time unless advised to do so by a doctor.

Children & Adolescents (12-17 years): Do not take longer than 48 hours at a time, unless advised by a doctor.

Caution: This product may cause sleeplessness. The night tablets may cause drowsiness. If affected do not drive a vehicle or operate machinery.

Do not take: With other products containing paracetamol, phenylephrine or antihistamines. When pregnant or breastfeeding unless advised by your doctor or pharmacist.

Ask your doctor or pharmacist before you take if: You have high blood pressure or heart problems or are taking antidepressants medication. If an overdose is taken or suspected, ring the Poisons Information centre (131126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage if left untreated.

DO NOT USE IF FOIL SEAL OVER TABLET IS BROKEN

 Ingredients:

Each DAY tablet contains: Paracetamol 500g, Phenylephrine Hydrochloride 5mg  

Each NIGHT tablet contains: Paracetamol 500g, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg.

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.